A fixed point theorem for contraction type mappings in Menger spaces

Kütükcü S.

American Journal of Applied Sciences, vol.4, no.6, pp.371-373, 2007 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.3844/ajassp.2007.371.373
  • Journal Name: American Journal of Applied Sciences
  • Journal Indexes: Scopus
  • Page Numbers: pp.371-373
  • Keywords: Contraction map, Fixed point, Menger probabilistic metric space
  • Ondokuz Mayıs University Affiliated: Yes


We proved a common fixed point theorem for a sequence of self maps satisfying a new contraction type condition in Menger spaces, results extended and generalize some known results in metric spaces and fuzzy metric spaces. © 2007 Science Publications.